# SDR DXTA2025070304103

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0149
- Aircraft time: 7,951 hours, 5,158 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN CONTROL YOKE: IN THE AIR WHEN THE YOKE IS CENTERED, THE AIRPLANE WILL TURN TO THE LEFT. WHEN THE AIRPLANE IS CENTERED THE YOKE IS OFF TO THE RIGHT. THERE IS A SPLIT BETWEEN THE LEFT AND RIGHT YOKE. THE LEFT YOKE IS OPERATING NORMALLY. FOUND LEFT YOKE TO HAVE A CLICKING SOUND, GAINED ACCESS TO THE SECTOR AND SECURED THE SECURING SCREWS ON THE SECTOR HUB. NO CONTROL CABLES AFFECTED CLOSED ACCESS GAINED, WORK DONE IN REF TO CE680A AMM 27-35-05. TORQUE SCREW DRIVER TL-00949 CAL DUE 30NOV2025. TORQUE WRENCH TL-103523 CAL DUE 11/2025
